Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hilbert functions of points on Schubert varieties in the symplectic Grassmannian


Authors: Sudhir R. Ghorpade and K. N. Raghavan
Journal: Trans. Amer. Math. Soc. 358 (2006), 5401-5423
MSC (2000): Primary 14M15, 13F50, 13A30
Published electronically: July 20, 2006
MathSciNet review: 2238920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit combinatorial description of the multiplicity as well as the Hilbert function of the tangent cone at any point on a Schubert variety in the symplectic Grassmannian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14M15, 13F50, 13A30

Retrieve articles in all journals with MSC (2000): 14M15, 13F50, 13A30


Additional Information

Sudhir R. Ghorpade
Affiliation: Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai 400076, India
Email: srg@math.iitb.ac.in

K. N. Raghavan
Affiliation: Institute of Mathematical Sciences, C.I.T. Campus, Taramani, Chennai 600113, India
Email: knr@imsc.ernet.in

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04037-2
PII: S 0002-9947(06)04037-2
Received by editor(s): September 20, 2004
Published electronically: July 20, 2006
Article copyright: © Copyright 2006 American Mathematical Society